# SDR AALA202411256712

- Difficulty date: October 29, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING #6 SLAT MIDDLE TRACK HAS PITTING. REPLACED TRACK PER AMM B787-A-27-84-47-00A-520A-A AND AMM B787-A-27-81-47-00A-720A-A.
